# SDR AALA200800084

- Difficulty date: January 17, 2008
- Submitted: February 1, 2008
- Operation: Air carrier
- Aircraft: N402A
- Make and model: Doug DC-9-82
- Aircraft serial: 49313
- Aircraft time: 65,005 hours
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LGA - EMERGENCY FLASHLIGHT IN FIRST CLASS INOPERATIVE.  REPLACED EMERGENCY FLASHLIGHT IN FIRST CLASS.  SYSTEM GROUND CHECKED NORMAL OPERATION.
